W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Back to Search Results |
| Catalog Number |
BXA067902A |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
09/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2021, a study patient underwent endovascular treatment of a thoracoabdominal aortic aneurysm using gore® excluder® thoracoabdominal branch endoprostheses (tambe) and gore® viabahn® vbx balloon expandable endoprostheses (vbx devices) were implanted in the visceral arteries as branch devices.Two vbx devices were implanted in an overlapped fashion as one unit in the left renal artery.On (b)(6), 2021, an additional vbx device (bxa067902a) was implanted in the left renal artery as a second distal extension in a post-treatment procedure.During patient's follow-up on (b)(6) 2023, it was observed a stenosis had developed at the edge of the vbx device implanted on (b)(6) 2021.On (b)(6) 2023, a balloon angioplasty with implant of a peripheral stent was performed.The patient tolerated the procedure.
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.H6 - code b14: review of device manufacturing record history confirmed device met pre-release specifications.H6 - code b20: device remains implanted.Therefore, direct product analysis was not possible.Images were not provided.Ifu for gore® viabahn® vbx balloon expandable endoprosthesis hazards and adverse events device related: complications and adverse events can occur when using any endovascular device.These complications include, but are not limited to: stenosis, w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
Clinical study notification was received: on (b)(6) 2021, a study patient underwent endovascular treatment of a thoracoabdominal aortic aneurysm using gore® excluder® thoracoabdominal branch endoprostheses (tambe) and gore® viabahn® vbx balloon expandable endoprostheses (vbx devices) were implanted in the visceral arteries as branch devices.On (b)(6) 2021, an additional vbx device was implanted in the left renal artery as a second distal extension in a post-treatment procedure.On (b)(6) 2023, it was observed the patient had developed a stenosis at one end of the left renal vbx device.As reported, this was attributed to the vbx device implanted on (b)(6) 2021.On (b)(6) 2024, the vbx device stenosis required balloon angioplasty with implantation of a new vbx device.
Additional Manufacturer Narrative
B3: date of event was updated.B5: event description was updated ((b)(6) 2024) with information received recently.